# SDR ABXA9600123

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 591015835
- Condition: Corroded
- Location: Fs 897-937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND LEVEL 2 CORROSION ON THE WEBS AROUND THE AFT BAG BIN DOOR JAMB.  REPLACED ALL WEBS AROUND AFT BAG BIN DOOR JAMB IAW DC-9 SRM 51-30-2 AND 51-30-5.
